# SDR 2005FA0000363

- Difficulty date: January 17, 2005
- Submitted: March 21, 2005
- Operation: General aviation
- Aircraft: N901SW
- Make and model: Cessna 150D
- Aircraft serial: 15060734
- Engine: Cont O200*
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: AN37A
- Condition: Worn
- Location: Rudder
- Component: Rudder, Cessna
- Component part number: 043100129
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TOP RUDDER HINGE BOLT LOOSENED FROM THE SELF LOCKING NUT PLATE AND CAME OUT CAUSING THE RUDDER ASSEMBLY TO DETACH FROM THE AC COMPLETELY DURING FLIGHT AT 2000 AGL.  THIS BOLT SHOULD HAVE SOME TYPE OF RETAINING MECHANISM IN ADDITION TO THE SELF LOCKING NUT PLATE. (NM07200502996) (K)
